# SDR 95FDEA01262

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 9086044
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STR CLIP BS 1166 STR 15L.  REMOVED CORRODED STR CLIP AT BS 1166 STR 15L AND INSTALLED NEW STR CLIP, IAW FEDEX SRM 51-30-2.
